# SDR ASAA2018090626035

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 11,966 hours, 4,006 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24302
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORE FIRE DETECTION HARNESS SHIELDING FRAYED AND GROUND STRAP BROKEN. GROUNDED - YES. REMOVED AND REPLACED HARNESS MW0325 REF AMM 26-11-02-400-802. ENGINE FIRE DETECTION OPS CHECK GOOD REF AMM 26-11-00-710-801.
